Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 139, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 28, 2021, 8:28 PM CDT for Cleveland County, Grady County, McClain County, Oklahoma. It was in force for 47 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2021, 8:28 PM CDT (01:28 UTC)
- Expired
- Apr 28, 2021, 9:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Cleveland County, OK, Grady County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 32 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 8:28 PM CDT | TSTM WND GST 67 | 5 Ene Pocasset, OK | |
| Apr 28, 8:34 PM CDT | TSTM WND DMG | Bridge Creek, OK | 2-3 INCH TREE BRANCHES BROKEN OFF TREE. |
| Apr 28, 8:34 PM CDT | HAIL 1.75 | Bridge Creek, OK | |
| Apr 28, 8:38 PM CDT | TSTM WND GST 75 | 3 Sw Bridge Creek, OK | |
| Apr 28, 8:38 PM CDT | HAIL 1.75 | 3 Sw Bridge Creek, OK | |
| Apr 28, 8:38 PM CDT | HAIL 2.75 | 2 Sse Bridge Creek, OK | SIGNIFICANT DAMAGE TO MOBILE HOME SIDING. |
| Apr 28, 8:43 PM CDT | HAIL 1.75 | 3 Wnw Newcastle, OK | |
| Apr 28, 8:44 PM CDT | HAIL 2.75 | 2 Nne Blanchard, OK | |
| Apr 28, 8:45 PM CDT | TSTM WND GST 70 | 1 Wsw Newcastle, OK | |
| Apr 28, 8:45 PM CDT | HAIL 1.75 | 1 Wsw Newcastle, OK | |
| Apr 28, 8:53 PM CDT | HAIL 2.75 | 4 Nw Norman, OK | SIGNIFICANT WINDOW DAMAGE. |
| Apr 28, 8:53 PM CDT | HAIL 2.75 | 4 W Norman, OK | |
| Apr 28, 8:54 PM CDT | HAIL 1.25 | 5 S Moore, OK | |
| Apr 28, 8:54 PM CDT | HAIL 1.75 | 5 Nw Norman, OK | |
| Apr 28, 8:55 PM CDT | HAIL 1.5 | 4 Nw Norman, OK | |
| Apr 28, 8:55 PM CDT | HAIL 2.75 | 3 Wnw Norman, OK | *** 1 INJ *** REPORTED HEAD INJURY AT THE BRAUMS AT ROBINSON AND I-35 FROM HAIL. |
| Apr 28, 8:55 PM CDT | HAIL 2.75 | 3 Wnw Norman, OK | SIGNIFICANT DAMAGE TO CARS AT DEALERSHIPS BETWEEN ROBINSON AND MAIN ALONG I-35. |
| Apr 28, 8:57 PM CDT | HAIL 2.75 | 2 Wnw Norman, OK | BROKEN CAR WINDOWS AND WEST-FACING WINDOWS AT AN APARTMENT COMPLEX. |
| Apr 28, 8:57 PM CDT | HAIL 3 | 1 Nw Norman, OK | |
| Apr 28, 8:58 PM CDT | HAIL 1.75 | 3 Nnw Norman, OK | |
| Apr 28, 8:59 PM CDT | HAIL 2.5 | 4 W Norman, OK | ESTIMATED 2-3 INCH HAIL. |
| Apr 28, 9:00 PM CDT | TSTM WND GST 69 | 2 Nw Norman, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 23 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1526 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 9.4
The text
As transmitted.
180
WUUS54 KOUN 290128
SVROUN
OKC027-051-087-290215-
/O.NEW.KOUN.SV.W.0139.210429T0128Z-210429T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
828 PM CDT Wed Apr 28 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Grady County in central Oklahoma...
Northwestern Cleveland County in central Oklahoma...
Northwestern McClain County in central Oklahoma...
* Until 915 PM CDT.
* At 827 PM CDT, a severe thunderstorm was located near Amber, moving
east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Southern Oklahoma City, southwestern Norman, Moore, Newcastle,
Blanchard, Noble, Tuttle, Goldsby, Cole, Amber, Bridge Creek and
Middleberg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3510 9739 3510 9792 3525 9794 3538 9753
3538 9746
TIME...MOT...LOC 0127Z 260DEG 26KT 3518 9785
HAIL...1.75IN
WIND...60MPH
$$
033 follow-up statements
199
WWUS54 KOUN 290134
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
834 PM CDT Wed Apr 28 2021
OKC027-051-087-290215-
/O.CON.KOUN.SV.W.0139.000000T0000Z-210429T0215Z/
Grady OK-Cleveland OK-McClain OK-
834 PM CDT Wed Apr 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN GRADY...NORTHWESTERN CLEVELAND AND NORTHWESTERN
MCCLAIN COUNTIES...
At 833 PM CDT, a severe thunderstorm was located 5 miles southwest
of Bridge Creek, moving east at 30 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters measured a 67 mph wind gust with
this storm 5 miles east northeast of Pocasset at 828 PM CDT.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Southern Oklahoma City, southwestern Norman, Moore, Newcastle,
Blanchard, Noble, Tuttle, Goldsby, Cole, Amber, Bridge Creek and
Middleberg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3510 9739 3510 9792 3525 9794 3538 9753
3538 9746
TIME...MOT...LOC 0133Z 260DEG 26KT 3519 9780
HAIL...1.75IN
WIND...70MPH
$$
03618
WWUS54 KOUN 290145
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
845 PM CDT Wed Apr 28 2021
OKC027-051-087-290215-
/O.CON.KOUN.SV.W.0139.000000T0000Z-210429T0215Z/
Grady OK-Cleveland OK-McClain OK-
845 PM CDT Wed Apr 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN GRADY...NORTHWESTERN CLEVELAND AND NORTHWESTERN
MCCLAIN COUNTIES...
At 845 PM CDT, a severe thunderstorm was located near Newcastle,
moving east at 60 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and baseball size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Southern Oklahoma City, southwestern Norman, Moore, Newcastle,
Blanchard, Noble, Tuttle, Goldsby and Cole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across extreme northwestern McCLain County. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3510 9739 3510 9771 3532 9772 3538 9753
3538 9746
TIME...MOT...LOC 0145Z 258DEG 52KT 3523 9758
HAIL...2.75IN
WIND...80MPH
$$
03846
WWUS54 KOUN 290154
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
854 PM CDT Wed Apr 28 2021
OKC051-290204-
/O.CAN.KOUN.SV.W.0139.000000T0000Z-210429T0215Z/
Grady OK-
854 PM CDT Wed Apr 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRADY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3511 9739 3513 9762 3531 9762 3538 9753
3538 9746
TIME...MOT...LOC 0154Z 262DEG 27KT 3523 9750
$$
OKC027-087-290215-
/O.CON.KOUN.SV.W.0139.000000T0000Z-210429T0215Z/
Cleveland OK-McClain OK-
854 PM CDT Wed Apr 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN CLEVELAND AND NORTHWESTERN MCCLAIN COUNTIES...
At 854 PM CDT, a severe thunderstorm was located over western Norman,
or 6 miles north of Goldsby, moving east at 30 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Southern Oklahoma City, southwestern Norman, Moore, Newcastle, Noble
and Goldsby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3511 9739 3513 9762 3531 9762 3538 9753
3538 9746
TIME...MOT...LOC 0154Z 262DEG 27KT 3523 9750
HAIL...2.50IN
WIND...70MPH
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:22 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 28, 6:22 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
622 PM CDT Wed Apr 28 2021
...New AVIATION...
.UPDATE...
Issued at 1228 PM CDT Wed Apr 28 2021
The convection seen on radar now from near Weatherford up through Watonga
and Enid is associated with convergence along the surface trough. The
convection is shallow, and winds are actually quite weak through 700-mb at
the moment, so they almost have a summer-like appearance in behavior (not
much motion). Mid-level lapse rates are fairly weak and without a decent
amount of surface heating it would be hard for this convection to attain
enough depth to become more organized and much of a concern for severe.
But, a landspout or two cannot be ruled out as vertical vorticity along
the boundary is stretched. Usually, for a more productive landspout day
you would want steeper low level lapse rates, however. Well continue to
monitor trends on this.
Later today, if enough surface based heating can occur, deeper more intense
convection could evolve along this axis, particularly along its southern
flanks into southwest Oklahoma and western north Texas. If this happens,
effective shear would be more than supportive of organized storms including
supercells with mainly a hail/wind threat. But, stronger forcing/cooling
aloft will probably hold mostly west of this surface boundary having limited
influence into the evening. An alternate and probably more likely scenario
is for storms to develop and organized in the Lubbock forecast area closer
to the trough and along the western extent of instability, and then move
into our southwest by late afternoon or evening. The best low-level shear
for a tornado concern should be relegated to the southeast where the
environment is most stable.
Due to recent heavy rains and saturated ground, any additional heavy rain
from the above scenario later today/tonight could be problematic. It wont
take much. Flooding danger is likely the primary life safety concern for
this event.
&&
.SHORT TERM...
(This evening through Thursday)
Issued at 258 PM CDT Wed Apr 28 2021
A very moist atmosphere will support numerous showers and
thunderstorms through tonight. Providing support for convection is
an upper-level low centered over southwest New Mexico. This low
will drift slowly over Chihuahua tonight through Saturday.
Meanwhile, a cold front, located approximately from Ponca City to
Vernon, will pass southeast through the remainder of our forecast
area tonight.
This progression of weather features will result in a continued
risk of heavy rain extending from a few counties behind the front
through the entire area ahead of the front. This heavy rain risk
will end slowly from northwest to southeast, more or less with
the progress of the surface front. Rain chances in general will
diminish as the drier air behind the front moves in. By Thursday
evening, rain chances will be confined to the southern part of
Oklahoma and north Texas.
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 258 PM CDT Wed Apr 28 2021
A relatively cool and dry airmass will be in place over most of
Oklahoma and north Texas Thursday night, and a cut-off upper-
level low will still be residing over the Mexican state of
Chihuahua. With the upper low in relatively close proximity, low
rain chances will continue over most of Texas and parts of
southern Oklahoma through Saturday. As the surface airmass shifts
east with time, a return flow of increasing moisture will begin
during the weekend.
Then, the upper-level low will finally start moving northeast into
Texas, before being assimilated into the Westerlies. As the low
approaches north Texas and Oklahoma, rain chances will increase
over eastern and central Oklahoma Saturday night and Sunday.
Early next week, a shortwave trough aloft, combined with an
associated surface low, will maintain rain chances. This time,
the chances will be mainly over northern, then eastern Oklahoma.
CmS
&&
.AVIATION...
(00Z TAFS)
Issued at 617 PM CDT Wed Apr 28 2021
Scattered showers and thunderstorms will occur ahead of, along,
and a moderate distance behind a cold front that extended from
near KSWO to KSPS at 23Z. The front will continue moving southeast
overnight, taking the convection with it. Showers/storms should be
confined almost entirely to southeast Oklahoma after about 06Z. A
layer of moisture at around 1,500 feet will cause some overnight
ceilings, but that should thin and disappear during the day on
Thursday. Some clouds and perhaps showers may linger through the
day near KSPS, but the remainder of the region can expect a few
cumulus clouds, along with mid/high cloudiness, and a north breeze
around 10 kt with somewhat higher gusts.
CmS
&&
.UPPER AIR...
Issued at 1216 PM CDT Wed Apr 28 2021
No upper air flights are currently planned.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 75 57 72 51 / 90 80 10 10
Hobart OK 79 55 72 48 / 80 70 10 10
Wichita Falls TX 78 58 71 52 / 90 80 30 20
Gage OK 73 49 74 44 / 20 30 10 0
Ponca City OK 76 56 74 48 / 70 80 10 0
Durant OK 78 63 74 55 / 80 90 70 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ013-019-020-023>032-
037>048-050>052.
TX...Flood Watch through Thursday morning for TXZ085-086-088>090.
&&
SHORT TERM...23
LONG TERM....23
AVIATION...23Hazardous weather outlook, Apr 28, 11:52 AM CDT, 8 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1152 AM CDT Wed Apr 28 2021 OKZ004>048-050>052-TXZ083>090-291700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1152 AM CDT Wed Apr 28 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Showers and thunderstorms will continue to develop and move across portions of the area through tonight. Strong to severe storms are possible, with the highest potential in parts of southern Oklahoma and western north Texas. Large hail up to the size of golf balls and wind gusts up to 60 mph are the main concerns. There is also a low potential for a tornado or two in parts of south central and southeast Oklahoma later this afternoon and this evening. .Heavy Rainfall and Flooding... Additional heavy rainfall could result in flash flooding across portions of central and southern Oklahoma and western north Texas through tonight, especially in those areas that received several inches of rain overnight last night into this morning. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms should exit the area Thursday morning. Additional thunderstorms are possible late Monday into Tuesday of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, Apr 28, 5:40 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
540 PM CDT Wed Apr 28 2021
OKZ025-282315-
Oklahoma OK-
540 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR northern Oklahoma County Until
615 PM CDT...
AT 537 PM CDT, a strong thunderstorm was located over northeastern
Oklahoma City, moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Locations impacted include...
Northeastern Oklahoma City, Edmond, Jones, Luther, Arcadia and
Downtown Edmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.
If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.
&&
LAT...LON 3553 9750 3562 9757 3573 9743 3572 9714
3565 9714
TIME...MOT...LOC 2237Z 238DEG 25KT 3561 9744
03Local storm report, Apr 28, 5:56 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM FLOOD 3 S MOORE 35.29N 97.48W
04/28/2021 CLEVELAND OK PUBLIC
TWEET WITH PICTURE OF A ROAD THAT HAS HIGH
WATER ACROSS THE ROAD. LOOKS TO BE
IMPASSIBLE.
&&
RCBSpecial weather statement, Apr 28, 6:02 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
602 PM CDT Wed Apr 28 2021
OKZ043-048-282330-
Coal OK-Atoka OK-
602 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Coal and northern
Atoka Counties Until 630 PM CDT...
AT 601 PM CDT, a strong thunderstorm was located 4 miles south of
Lehigh, moving northeast at 55 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Atoka, Coalgate, Stringtown, Lehigh, Wardville, Phillips, Atoka
Reservoir, Redden and Chockie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3430 9624 3442 9636 3468 9602 3468 9589
3459 9588 3459 9568 3458 9567
TIME...MOT...LOC 2301Z 231DEG 46KT 3440 9622
03Special weather statement, Apr 28, 6:26 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
626 PM CDT Wed Apr 28 2021
OKZ022-035-290015-
Kiowa OK-Washita OK-
626 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kiowa and
southeastern Washita Counties Until 715 PM CDT...
AT 623 PM CDT, a strong thunderstorm was located 4 miles southwest of
Gotebo, moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of dimes...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Locations impacted include...
Mountain View and Gotebo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3529 9862 3528 9863 3503 9862 3495 9897
3509 9904
TIME...MOT...LOC 2323Z 247DEG 25KT 3503 9894
03Special weather statement, Apr 28, 6:59 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 659 PM CDT Wed Apr 28 2021 OKZ022-023-035-290045- Kiowa OK-Washita OK-Caddo OK- 659 PM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kiowa...southeastern Washita and southwestern Caddo Counties Until 745 PM CDT... AT 657 PM CDT, a strong thunderstorm was located near Carnegie, moving east at 30 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts over 50 MPH... Accumulation of hail on roads... Minor flooding in areas of poor drainage... Heavy rain can lead to reduced visibility... Frequent cloud to ground lightning... Locations impacted include... Anadarko, Carnegie, Fort Cobb, Fort Cobb Reservoir and Albert. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3498 9870 3515 9876 3530 9831 3504 9822 TIME...MOT...LOC 2357Z 253DEG 27KT 3509 9864 03
Special weather statement, Apr 28, 8:20 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 820 PM CDT Wed Apr 28 2021 TXZ087-088-290145- Knox TX-Baylor TX- 820 PM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Knox and southwestern Baylor Counties Until 845 PM CDT... AT 819 PM CDT, a strong thunderstorm was located 4 miles north of Goree, moving east at 35 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3344 9963 3362 9963 3367 9914 3340 9913 TIME...MOT...LOC 0119Z 268DEG 29KT 3354 9954 Zwink
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 45 min |
| Apr 28, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 50 min |
| Apr 28, 8:53 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain | 3 hr |
| Apr 28, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 49 min |
| Apr 28, 9:13 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Pottawatomie | 3 hr |
| Apr 28, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 49 min |
| Apr 28, 9:45 PM CDT | Special Weather Statement | OUN | Stephens | 45 min |
| Apr 28, 10:23 PM CDT | Special Weather Statement | OUN | Love | 37 min |
| Apr 28, 10:53 PM CDT | Special Weather Statement | OUN | Carter, Hughes, Love, Murray, Pontotoc | 37 min |
| Apr 28, 10:57 PM CDT | Areal Flood Advisory | OUN | Carter, Coal, Hughes, Johnston, Love, Marshall and 2 more | 5 hr |
| Apr 28, 11:19 PM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 9 hr |
| Apr 28, 11:24 PM CDT | River Flood Advisory | OUN | Hughes | 9 hr |
| Apr 28, 11:37 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 3 hr |
| Apr 28, 11:51 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 7 hr |
| Apr 28, 11:52 PM CDT | River Flood Warning | OUN | Atoka | 3 days |
| Apr 28, 11:52 PM CDT | Special Weather Statement | OUN | Coal, Johnston, Love, Marshall | 23 min |
| Apr 28, 11:53 PM CDT | River Flood Advisory | OUN | Cotton | 10 hr |
| Apr 29, 12:06 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall | 5 hr |
| Apr 29, 12:23 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 37 min |
| Apr 29, 6:29 AM CDT | River Flood Advisory | OUN | Bryan | 11 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.